# SDR USAA980589

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 520
- Part time: 39,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND A 6 INCH AREA OF CORRSION ON LEFT KEEL BEAM STATION 520.  INSTALLED DOUBLER PER EA 62982.  (M)
